Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have severe pain in ankles, toes and calves. Can Diovan causes leg pain?

User rating for this question
Excellent
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2351 Questions
Question
CAN DIOVAN CAUSE LEG PAIN I TAKE 160 MG A DAY

WHAT CAN I DO ABOUT THE PAIN...MORE SEVERE ON LEFT

IN ANKLES N TOES AND CALVES
Posted Wed, 7 Aug 2013 in Mental Health
 
 
Answered by Dr. Shruti Rijhwani 7 days later
Dear Madam,

Thank you for posting your query on XXXXXXX

Well Diovan (valsartan) is an angiotension II receptor blocker which is used for the control of hypertension, heart failure, and other cardiac problems . But you didint mention any of these in your past history .

Valsratan is reported to cause Back pain, muscle cramps, myalgia , arthralgias and feeling of fatigue but in very less number of patients . Some studies document only 3 % of such side effects .

It will be difficult to say just by history that whether your pain is related to valsartan or something else. But I suggest you to see your treating doctor for evaluation and change of drug if necessary . Till then you can take analgesic like ibuprofen for relieving pain after consulting your doctor .

Take care.

Wish you good health.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor